... light-headed since the shot. I have left upper leg pain, and some chest pain and all over bad feeling. The mgs. of the shot was 75. When will this get out of my system? I am very sorry I got the shot
Unfortunately it has all that as side effects. It describes them as being akin to fibro symptoms. The half life of the drug is 3 hrs so it will take 15 hrs or so to clear. Did you try some motrin or aleve for the pain? I'm not real familiar with this drug so I can't tell you how long the side effects will last. Hopefully someone who's had it will catch your question.
- Eligard Information for Consumers
- Eligard Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eligard (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Feb 2010 • 1 answer
Posted 21 Jun 2010 • 3 answers
Posted 8 Mar 2011 • 3 answers
I'm a 50 yo woman. I've already past menopause. My libido is so low, sex is almost non existent. is?
Posted 6 Dec 2012 • 1 answer
Chest pain ,breathing difficulty,heavy headed,can't smoke ,went out today and felt so dizzy I had t?
Posted 8 Jun 2015 • 2 answers